3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Support Groups > 100 lb. Club

Can PMS cause a stiff back?

Reply
 
Thread Tools
Old 07-26-2011, 11:32 AM   #1
Senior Member
 
DCchick's Avatar
 
Join Date: Mar 2008
Posts: 281

S/C/G: 274/259/135

Height: 5'4

Default Can PMS cause a stiff back?

Im totally PMS'ing and have woken up the past two mornings with a REALLY sore lower back. It doesnt feel like cramps, but like the muscles are really tight and stiff. Stretching and warm compress helps so I know it's muscular.

At first, I thought it was my bed or that I had slept funny, but now it seems like too much of a coincidence that it's right before TOM.

Thoughts? Anyone else?
__________________


Re-started: June 13, 2011

MINI-GOAL: Having less than 100lbs to lose
DCchick is offline   Reply With Quote
Old 07-26-2011, 12:03 PM   #2
Senior Member
 
Curvaliscious's Avatar
 
Join Date: Feb 2008
Posts: 305

S/C/G: 256/204/130

Height: 5'4"

Default

I think PMS has loads of symptoms that vary from month to month. I sometimes get congestion during PMS. So strange! Check out the back pain if it gets worse! Good luck!
__________________

Next Goal: 195
Curvaliscious is offline   Reply With Quote
Old 07-26-2011, 12:20 PM   #3
Senior Member
 
djs06's Avatar
 
Join Date: Jun 2004
Posts: 2,380

S/C/G: 274/?/175

Height: 5'8

Default

Definitely- I used to get crazy back pain.

My symptoms change often. They'll stay the same for about a year and then change to something else with no rhyme or reason. PMS can cause all kinds of crazy, painful, and downright annoying symptoms.

Feel better!
__________________

Goal 1: Lowest adult weight (222)
djs06 is offline   Reply With Quote
Old 07-26-2011, 12:34 PM   #4
New2disButTrue2dis
 
Time2GetFine82's Avatar
 
Join Date: Jul 2011
Location: Atl,GA
Posts: 40

S/C/G: 185/223/165

Height: 5'6"

Default

whenever im pms'n i never wont to workout.... thats the only time!!!!
Time2GetFine82 is offline   Reply With Quote
Old 07-26-2011, 04:15 PM   #5
Senior Member
 
TheWalrus's Avatar
 
Join Date: Feb 2008
Location: Virginia
Posts: 329

Height: 5'11"

Default

In my personal experience, yes. When I have PMS, everything in the lower regions flexes, if you know what I mean. I get back tightness and pain, intestinal cramps, you name it. Possibly my least favorite thing. Ever.
__________________
Big Goal

Minigoal (slow & steady); Deadline, October 5
TheWalrus is offline   Reply With Quote
Old 07-26-2011, 05:25 PM   #6
Dukanista
 
April Snow's Avatar
 
Join Date: May 2011
Location: Denver
Posts: 2,547

S/C/G: high263/current257/ticker/198

Height: 5'7"

Default

yes, absolutely. It's a common PMS symptom for me. I just went through several days of it and TOM arrived today and now the back pain is all gone.
__________________
Restart 1/6/13 - GOAL (for now) back to prior low

HAPPY SPRING & APRIL FOOLS CHALLENGE
April Snow is offline   Reply With Quote
Old 07-26-2011, 10:17 PM   #7
Cult of Ron Weasley
 
LaMariposa's Avatar
 
Join Date: Aug 2006
Posts: 35

Default

This happens to me too. I also thought it was my bed, but I'm pretty regular with my period and eventually I figured out it was happening right before I got it.
__________________
LaMariposa is offline   Reply With Quote
Old 07-26-2011, 10:39 PM   #8
kon-fyoo-zed say it aloud
 
konfyoozed's Avatar
 
Join Date: Mar 2011
Location: Columbia, SC
Posts: 1,638

S/C/G: 300/Ticker/165

Height: 5'9"

Default

i occasionally get back pain with TOM too... just one of the joys of being a woman :P
__________________
Mandy


*** Trying Again!!! ***
I won't let the fat win this fight.

{New Ticker - Coming Soon}
konfyoozed is offline   Reply With Quote
Old 07-27-2011, 10:13 AM   #9
Senior Member
 
DCchick's Avatar
 
Join Date: Mar 2008
Posts: 281

S/C/G: 274/259/135

Height: 5'4

Default

Thanks ladies :-) Im almost positive it was due to PMS...it's strange because until a few months ago, I had never had this kind of symptom before. I switched from birth control pills (Loestrin) that I had been on for 10+ years to Nuvaring about 6 months ago, bc the pills were making me SO emotional.

The emotional side effects are more under control, but the physical PMS symptoms are noticebly worse with Nuvaring. Theyre totally manageable, but I went from having barely any physical PMS symptoms to this. I'd much rather have the physical symptoms over the emotional ones though!!
__________________


Re-started: June 13, 2011

MINI-GOAL: Having less than 100lbs to lose
DCchick is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 02:07 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2